• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of, and finding treatments for, complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia, long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To become a member, simply click the Register button at the top right.

NT Factor gives Irritability, anxiety and rage

Messages
31
I tried NT Factor recently. I stopped other supps for a few weeks to try this. I am trying the one with only the energy lipids and no other extra ingredients. It does give extra energy. Energy wise its not stimulating. It gives a stable, clean and natural energy. You wake up on time every morning. No afternoon naps etc.

But its make me irritable, I am ruminating on issues from past, Not able to focus on anything, produces some rage within me. I have not expressed it on anyone. But I dont think I can continue with this. I have reduced to 1/4 tsp. The bad effects were a bit lowered.

I want to know if anyone had similar experience. I have had this irritability experience with methylation supplements like B9 and also with Alpha Lipoic acid/N-Acetyl Cysteine.

I dont know if its messing with my serotonin system. Because symptoms are in line with lower serotonin activity. There is no sense of well being or calmness, and anxiety is high.

Another reason is - May be NT factor is causing a detox and I am not able to tolerate.

I want to know what was your experience.

https://www.vitacost.com/nutricology-nt-factor-energylipids-powder-150-grams

But I have high hopes for this supplement. I have tried most supplements already. There are not many out there I haven't tried yet.
 
Last edited:
Messages
31
Well there is always something.
I am mostly a very clam person. Whenever I try these things that actually work they seem to cause something else as well.
In the energy department it seems to help but in mood department it make me over sensitive. I wanted to know how people cope if they have any.
Irritability is a common side effect I seem to have with a lot of this CFS related supplements.
 
Messages
31
I have a closet full of supps. If there is any recommendation I can give it a try.

When Dr Nicholson talked about NT Factor, he mentioned that there is increase in the blood levels of toxic heavy metals like mercury. Lipids in NT Factor replaces and rebuilds the cell and mitochondrial membranes. These membranes are where the toxic heavy metals are stored in the body. May be if I can manage my symptoms in the long run this might help.
 

Treeman

Senior Member
Messages
821
Location
York, England
But its make me irritable, I am ruminating on issues from past, Not able to focus on anything, produces some rage within me.

I have this when I over do things, with or without medication / supplements (I would be a naturally calm and happy person if it not for the ME/CFS) . I've just always put it down to a chemical imbalance / using all the available energy I have and then having to operate in possibly anaerobic condition or something else? Answers on a postcard to me too.
 

Rufous McKinney

Senior Member
Messages
13,467
So you are pissed about things. Fair enough. What might be happening is that you are feeling stronger.

That is possible- sometimes when we get a bit more energy, we then start to experience more intense other emotions...that we did not previously have the energy to bother with.
 
Messages
31
I tried Provigil and felt a bit similar- it made me feel irritated, head achy, maybe I was a bit more alert- somehow with this illness, being more alert isn't particularly enjoyable.
I do have some modafinil. I have mixed experience with it as you mention. It makes me a bit more efficient. I save it for very important days like having more work/interview etc.
It messes with my sleep and makes me a zombie, If I use it continuously.
 
Messages
31
Its kind of mixed. There a mix of feeling pleasant with streaks of irritability here and there (its confusing why that happens). It makes me efficient yes. It also disturbs my sleep. My sleeps are not deep enough I feel completely rested the next day. I cannot tolerate it for more that two days. It has a certain drugged feeling to it.
I save it for very demanding days.
 

Rufous McKinney

Senior Member
Messages
13,467
I save it for very demanding days.

I bought 10 pills....had to pay myself as I was denied by my insurance. Decided I'd try it.

told: this will get you thru the airport (a trip, was upcoming).

I took 1/2 of one pill: Once. 2 years ago. I seem to recall- I talked on the phone for a while, which is normally quite difficult, and I looked down at the dirty kitchen floor and: descended abruptly and started scrubbing it.

With no concern for: overdoing it.

I promised- I'd try it again. So- wonder when I'll feel like trying it, again. I just know: its not fixing anything....
 
Back